# SDR QMLA2013091213131

- Difficulty date: September 12, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N133HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7293
- Aircraft time: 418 hours, 1,253 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 418 hours, 791 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Mount
- Part number: 350A23422303
- Condition: Cracked
- Location: Tailboom
- Part time: 418 hours, 1,253 cycles
- Component: Tailboom, Urocop, EC130
- Component part number: 350A2300450406
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION OF HORIZONTAL STABILIZER MOUNTS,  FOUND RT LOWER MOUNT CRACKED, ACROSS ROW OF BOLT HOLES.   ACFT OUT OF SERVICE.
